# SDR DL76G021331

- Difficulty date: November 16, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 11,750 hours, 1,989 cycles
- Engine time: 11,756 hours, 1,990 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO STR RIGHT GENERATOR OFF LIGHT ILLUMINATED.  BPCU BITE CHECK FAULTED, DP TRIP AND MAIN BUS/OVERLAP ZONE- ON RT GEN T/S FAULT MSG PER FIM FOUND IDG CT WIRING RESISTANCE O C-PHASE OUT OF TOLERANCE DURING STEP 2.  REMOVED IDG RT GCU/BPC.  REPLACED FOR T/S.  INSTALLED ORIG RT GCU/BPCU PER AMM.  INSTALLED IDG PER AMM.  RQS R/U AND LEAK CHECK.  R/U AND LEAK CHECK PERFORMED PER PFHB, NORMAL.  DISC RESET.
